# SDR CALA2025022500442

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,257 hours, 31,630 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TOP SIDE HAS WATER INGRESS AT 123 1/2 IN I/B, 6 IN T/E, 3 IN DIAMETER, "REPAIR PRIOR TO FLIGHT".  DRILLED WITNESS HOLES IN R/H ELEVATOR TOP SKIN 123.5 IN FROM I/B 6.IN FROM T/E 1.5IN ON IAW A320 AMM 55-20-00-006-A01 PAR4A(7) FO UND NO LIQUID. REPAIRED AREA IAW A320 SRM 55-21-11-300-004 CAT A REPAIR.
